# SDR HALA2014070500103

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 45,588 hours, 8,155 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 DISPLAYED ON EICAS.  REPAIRED WIRE AT TS682 IAW WDM 26-11-2 & SWPM 20-30-11.  OPS CHECKED OK IAW AMM 26-11-00.
